Author = M. S. Moslehian
Number of Articles: 5
1. An Operator Extension of Bohr's inequality

Volume 35, No. 2, November and December 2009, Pages 77-84

M. S. Moslehian; J. E. Pecaric; I. Peric


2. σ-Derivations in Banach algebras

Volume 32, No. 1, March and April 2006, Pages 65-78

M. S. Moslehian; M. Mirzavaziri


3. Generalized Derivations on Modules

Volume 32, No. 1, March and April 2006, Pages 21-31

Gh. Abbaspour; M. S. Moslehian; A. Niknam


4. Dynamical Systems on Hilbert C*-Modules

Volume 31, No. 1, March and April 2005, Pages 25-35

Gh. Abbaspour Tabadkan; M. S. Moslehian; A. Niknam


5. n-Homomorphisms

Volume 31, No. 1, March and April 2005, Pages 13-23

S. Hejazian; M. Mirzavaziri; M. S. Moslehian